# SDR VNAA2023092611102

- Difficulty date: September 21, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,231 hours, 18,065 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 111E9320G63
- Part serial: LMDAE097
- Condition: Warning Message
- Location: 400
- Part time: 24,963 hours, 18,711 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L FADEC FAULT 1 STATUS MSG. REMOVED AND REPLACED L FADEC IAW CRJ 900 AMM 73-21-01-000/400-801. PERFORMED READ BACK OF THE ENGINE CONFIGURATION DATA WITH THE MDC. DATA READ BACK GOOD. POBIT CHECK GOOD AT THIS TIME.
